Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Child has diaper rash, steroids ineffective. Biopsy worth it?

My 17 month old has sufferred from a diaper rash for almost 13 months now. Multiple Dr s visits, dermatologists as well. Multiple steroids and combinations have been used. New thought it that it could be diaper psoriasis . They want to take a biopsy of a small area and close it with a stitch . Trying to get some more information on napkin psoriasis and whether this biopsy is worth it and may provide a definitive answer. Some people are telling me she s too young to have it.
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
Do not worry. They will take a very small area of skin only and will give the baby some sedation- Anyway definite diagnosis is absolutely necessary.!
By the way I saw one severe diaper dermatitis which responded only to zinc administration. Hope it was thought of in the case of your baby!!! To rule out zinc deficiency. Good luck
Answered: Thu, 7 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor